# SDR IPXA1564709

- Difficulty date: January 20, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 23,260 hours, 11,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113N280095
- Part serial: 00803
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C, LT WING INBD T/E FLAP DAMAGE.  REPAIR EA 110065 AND EOB757-5750-41387.
